# SDR GTIA2024030837967

- Difficulty date: March 6, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 61,139 hours, 28,107 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND FLIGHT (CABIN CREW REPORTED AQE DURING DESCENT REPORTED AS MUSTY DRY / MOLDY + DIRTY SOCKS-REF TSM 5-50-00. APU VERIFIED NO LEAKS, PRECONDITIONAL AC WITH APU, NO SMELL NOTED. ISOLATED PACK 1&2 NO SMELL NOTED. AC OK FOR SVC IAW AMM 21-61-00 & 49-00-00
